# SDR ABXA20160128016

- Difficulty date: January 28, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T1214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME CORRODED, AT STATION 742L, BETWEEN STRINGER 34L & 36L, IN THREE PLACES.  BLENDED CORROSION, SHEAR TIE OUT OF LIMITS, TO BE REPAIRED ON NON-ROUTINE 0822.  BLENDED WEB STATION 742L, STRINGER 34 - 35L.  ORIGINAL MT .032, REMOVED .003, REMAIN .029 WITHIN LIMITS IAW SRM 53-00-07, NO CORROSION FOUND.  CORRODED LEVEL 2, PN IAW DWG 143T1214, PART NAME CHORD, WEB SHEAR TIE, EXACT FS & BS LOCATION ON ACFT, FROM STATION 742L TO BL 21 - 26L.  ACFT WAS GNDED.
